RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1980, Volume 254, Number 2, Pages 272–275 (Mi dan43868)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On the structure of lattices of quasivarieties

V. A. Gorbunov, V. I. Tumanov

Institute of Mathematics, Siberian Branch of USSR Academy of Sciences, Novosibirsk

Full text: PDF file (533 kB)

Bibliographic databases:
UDC: 519.4
Presented: В. М. Глушков
Received: 22.04.1980

Citation: V. A. Gorbunov, V. I. Tumanov, “On the structure of lattices of quasivarieties”, Dokl. Akad. Nauk SSSR, 254:2 (1980), 272–275

Citation in format AMSBIB
\Bibitem{GorTum80}
\by V.~A.~Gorbunov, V.~I.~Tumanov
\paper On the structure of lattices of quasivarieties
\jour Dokl. Akad. Nauk SSSR
\yr 1980
\vol 254
\issue 2
\pages 272--275
\mathnet{http://mi.mathnet.ru/dan43868}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0587152}
\zmath{https://zbmath.org/?q=an:0466.08004}


Linking options:
  • http://mi.mathnet.ru/eng/dan43868
  • http://mi.mathnet.ru/eng/dan/v254/i2/p272

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Semenova, A. Zamojska-Dzienio, “Lattices of subclasses”, Siberian Math. J., 53:5 (2012), 889–905  mathnet  crossref  mathscinet  isi  elib  elib
  • Number of views:
    This page:19
    Full text:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019